advertisement
Question
Posted by: Sydney | 2010-05-24

Migraines &  Night Sweats

Hi Doc,
i have been on the pill for almost 2 years now (Yasmin), most recently (in the last 2 weeks) i have had severe migraines up to 2 to 3 times a week. i''ve also had night sweats, i wake up hot and flustered and cant sleep because i get too hot.
i will be visitng my doc but i wanted to find out if this can be caused by Yasmin?
if so, what are my other options?
thanks .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that this is due to the Yasmin, particularly as you have been on it for a long time and your symptoms are new.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-05-26

I doubt that this is due to the Yasmin, particularly as you have been on it for a long time and your symptoms are new.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement